Downloads: 115 | Views: 352
Research Paper | Mathematics | India | Volume 6 Issue 4, April 2017 | Popularity: 6.2 / 10
A Study on Dynamical Queuing Systems
Dr. S. Chandrasekaran, P. Velusamy
Abstract: In this article, modeling in queuing systems with heavy traffic customer flows is reviewed. Key areas include their limiting distributions, asymptotic behaviors, modeling issues and applications. Heavy traffic flows are features of queuing in modern communications, transportation and computer systems today. Initially, we reviewed the onset of asymptotic modeling for heavy traffic single server queuing systems and then proceeded to multi server models supporting diffusion approximations developed recently. Our survey shows that queues with heavy traffic customer flows have limiting distributions and extreme value maximum. In addition, the diffusion approximation can conveniently model performance characters such as the queue length or the waiting time distributions in these systems.
Keywords: Queue, Limiting distributions, Modeling, Extreme value maximum
Edition: Volume 6 Issue 4, April 2017
Pages: 1966 - 1971
Please Disable the Pop-Up Blocker of Web Browser
Verification Code will appear in 2 Seconds ... Wait